Illinois Journal of Mathematics

Certain semigroups of linear fractional transformations contain elements of arbitrarily large trace

Kenneth B. Stolarsky

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 14, Issue 2 (1970), 238-240.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256053181

Digital Object Identifier
doi:10.1215/ijm/1256053181

Mathematical Reviews number (MathSciNet)
MR0255699

Zentralblatt MATH identifier
0189.36802

Subjects
Primary: 20.65
Secondary: 30.00

Citation

Stolarsky, Kenneth B. Certain semigroups of linear fractional transformations contain elements of arbitrarily large trace. Illinois J. Math. 14 (1970), no. 2, 238--240. doi:10.1215/ijm/1256053181. https://projecteuclid.org/euclid.ijm/1256053181


Export citation